# SDR 070105

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Condition: Out Of Adjust
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 468 LAS/LAN - THE FLIGHT CREW REPORTED THAT A STABILIZER TRIM WARNING (TAKEOFF CONFIG) WAS INITIATED DURING TAKEOFF ROLL AT 90KTS.  REJECTED THE TAKEOFF.  LAS VEGAS MAINTENANCE REPORTED FINDING THE HORIZONTAL STABILIZER POSITION INDICATOR MODULE OUT OF ADJUSTMENT.  ADJUSTMENT AND SATISFACTORY OPERATIONAL CHECK ACCOMPLISHED PER AMM 27-40-12.  THE AIRPLANE HAS RETURNED TO SERVICE.
